| Catalog Number |
24010-0007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that it was very high and at end of doxorubicin administration via ffiv, the chemo tubing was noted to be leaking where the texium clave is connected to chemo tubing.(the end of the chemo tubing where the clave is attached, not at the y-site) only a drop leaked onto chux.Chemo.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
It was reported that there was a leak.One photo was taken by the customer that confirms the failure.Although no sample was returned for investigation, a trend has been identified and actions have been initiated in order to investigate the issue.A device history record review could not be performed because a lot number was not provided by the customer.
Event or Problem Description
No additional information.